Journal article icon

Journal article

One-W-type modules for rational Cherednik algebra and cuspidal two-sided cells

Abstract:
We classify the simple modules for the rational Cherednik algebra H0,c that are irreducible when restricted to W , in the case when W is a finite Weyl group. The classification turns out to be closely related to the cuspidal two-sided cells in the sense of Lusztig. We compute the Dirac cohomology of these modules and use the tools of Dirac theory to find nontrivial relations between the cuspidal Calogero-Moser cells, in the sense of Bellamy, and the cuspidal two-sided cells.
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.21915/BIMAS.2018101

Authors


More by this author
Institution:
University of Oxford
Oxford college:
Somerville College
Role:
Author
Publisher:
Institute of Mathematics Academia Sinica Publisher's website
Journal:
Bulletin of the Institute of Mathematics Academia Sinica Journal website
Volume:
13
Issue:
1
Pages:
1-29
Publication date:
2018-03-01
Acceptance date:
2016-09-19
DOI:
Source identifiers:
516327
Keywords:
Pubs id:
pubs:516327
UUID:
uuid:36de850d-8c16-4880-a53f-9067a6ab8667
Local pid:
pubs:516327
Deposit date:
2017-01-08

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP